Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 59, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 11, 2026, 1:03 AM CDT for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 1:03 AM CDT (06:03 UTC)
- Expired
- Mar 11, 2026, 1:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 10, 10:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:02 AM CDT, 1 minute earlier. Its key messages:
- Updated at 1050 PM CDT Tue Mar 10 2026
- Showers and storms end from north to south through the day Wednesday.
- Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
- Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 11, 1:02 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Tulsa OK 102 AM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1050 PM CDT Tue Mar 10 2026 - Showers and storms end from north to south through the day Wednesday. - Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning. - Fire weather concerns may return by late week with dry weather and warming temperatures. && .SHORT TERM... (Through Wednesday) Issued at 1050 PM CDT Tue Mar 10 2026 Ongoing storms will continue eastward overnight with a continued severe weather risk. The bulk of stronger convection will be east of the local forecast area early in the day, however the cold frontal passage into the afternoon may support a few isolated to scattered showers and storms. Overall the heaviest rainfall will end early in the day with gusty northerly winds and cooler temperatures spreading southward through the day. && .LONG TERM... (Wednesday Night through Tuesday) Issued at 1050 PM CDT Tue Mar 10 2026 The overall pattern aloft will transition to stronger western CONUS ridging and the downstream northwesterly flow across the central CONUS will feature fairly frequent frontal passages with minimal moisture return in their advance. The trends will generally be cooler temps through mid week with a warm up late week ahead of Saturday cold front. Cool down again late in the weekend into early next week and dry weather is likely to continue. Periodic gusty winds and drying fine fuels will raise grassland fire concerns at times. && .AVIATION... (06Z TAFS) Issued at 102 AM CDT Wed Mar 11 2026 In the near term, a band of storms will bring periodic sub-VFR conditions to the NW AR terminals. Storms will exist the region by 09Z. A strong cold front will then push south across the region after sunrise Wednesday morning, ushering in gusty north winds and a period of MVFR cigs. Cigs are expected to climb to low-end VFR this afternoon before clearing this evening as winds subside. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 64 34 65 44 / 30 0 0 0 FSM 73 36 65 41 / 60 0 0 0 MLC 70 35 66 45 / 20 0 0 0 BVO 59 29 64 40 / 30 0 0 0 FYV 69 30 63 41 / 60 0 0 0 BYV 67 33 60 46 / 70 0 0 0 MKO 68 32 63 43 / 30 0 0 0 MIO 59 30 60 43 / 60 0 0 0 F10 68 34 65 45 / 20 0 0 0 HHW 73 37 63 41 / 40 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...30
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Tulsa OK 602 PM CDT Tue Mar 10 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 602 PM CDT Tue Mar 10 2026 ...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 7 PM. DISCUSSION... Numerous thunderstorms will spread across eastern Oklahoma and northwest Arkansas this evening through the early morning hours on Wednesday. Severe weather potential will accompany the storms as the spread eastward. Locally intense and damaging winds are possible within the line of storms along with risk of quickly developing tornadoes. Isolated large hail will be possible primarily across eastern Oklahoma. Locally heavy rainfall can also be expected with the heaviest rains forecast across southeast Oklahoma. The severe weather risk will end form west to east as the line of storms pass. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential. THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY...High Fire Weather and High Wind Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Storms may linger into Wednesday morning across southeast Oklahoma and western Arkansas ahead of a cold front. The severe weather threat is expected to have waned by this time. Gusty north to northwest winds are expected behind a cold front Wednesday, which could drive a localized fire weather threat in parts of northeast Oklahoma, depending on how much rain falls tonight. A pair of low pressure systems are expected to move across the north central part of the country later this week into the weekend. Strong south to southwest winds are forecast Thursday and again Saturday. A strong cold front is then expected to push through on Sunday, again bringing strong northerly winds. While vegetation is in a green-up stage, there will be heightened fire weather concern on warmer and windier days while some dormant fuels still exist. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 10, 11:56 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1156 PM CDT Tue Mar 10 2026
OKZ049-070-071-073>075-110530-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Pushmataha OK-
McIntosh OK-
1156 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA...
SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH...LATIMER...EASTERN
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 1230 AM CDT...
At 1156 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Enterprise to 6 miles north of
Hartshorne to 3 miles north of Stanley to 3 miles southwest of Snow.
Movement was north at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Gowen... Snow...
Higgins... Canadian...
Panola... Whitefield...
Tuskahoma... Kinta...
Porum... Warner...
Stanley... Hartshorne...
Haileyville... Featherston...
Stigler... Kiamichi...
Lequire... Eubanks...
Clayton Lake State Park... Red Oak...
This includes Interstate 40 in Oklahoma between mile markers 271 and
277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3443 9570 3459 9567 3460 9569 3479 9568
3521 9571 3553 9532 3522 9505 3468 9506
3468 9504 3455 9504 3428 9568
TIME...MOT...LOC 0456Z 201DEG 49KT 3521 9548 3494 9557 3459 9548 3437
9547
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Mar 11, 12:10 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Wed Mar 11 2026
ARZ001-010-OKZ058-063-068-069-110600-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-Ottawa OK-
1210 AM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...WESTERN
WASHINGTON...DELAWARE...SOUTHEASTERN OTTAWA...ADAIR AND EASTERN
CHEROKEE COUNTIES THROUGH 100 AM CDT...
At 1210 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Bernice State Park to 2
miles southeast of Twin Oaks to 3 miles northeast of Cherokee Landing
State Park. Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Adair State Park... Jay...
Northwest Arkansas Regional Air...Honey Creek State Park...
Cincinnati... Lake Eucha State Park...
Savoy... Tontitown...
Maryetta... Cayuga...
Cave Springs... Zena...
Wedington... Gallitin...
Scraper... Lincoln...
Highfill... Kansas...
Vaughn... Siloam Springs...
This includes Interstate 49 between mile markers 90 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3671 9462 3650 9462 3650 9420 3638 9419
3588 9430 3575 9494 3614 9487 3665 9491
TIME...MOT...LOC 0510Z 244DEG 47KT 3661 9484 3616 9479 3580 9487
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Mar 11, 12:23 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1223 AM CDT Wed Mar 11 2026
OKZ049-072>076-110615-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1223 AM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT EASTERN PUSHMATAHA...HASKELL...
SOUTH CENTRAL SEQUOYAH...LATIMER...LE FLORE AND NORTHEASTERN
PITTSBURG COUNTIES THROUGH 115 AM CDT...
At 1223 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Quinton to 12 miles
northeast of Fort Towson. Movement was northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kanima... Octavia...
Whitefield... Panola...
Cameron... Spiro...
Big Cedar... Mc Curtain...
Panama... Howe...
Whitesboro... Lequire...
Gans... Clayton Lake State Park...
Bokoshe... Red Oak...
Damon... Robbers Cave State Park...
Quinton... Wilburton...
This includes Interstate 40 in Oklahoma between mile markers 306 and
318.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3515 9555 3527 9523 3529 9520 3552 9464
3488 9445 3452 9446 3451 9504 3425 9505
3424 9515 3416 9515 3416 9521
TIME...MOT...LOC 0523Z 244DEG 57KT 3510 9541 3411 9508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHLocal storm report, Mar 11, 12:34 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1234 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM Tstm Wnd Dmg Peggs 36.08N 95.10W
03/10/2026 Cherokee OK Emergency Mngr
Large tree down on Highway 82. Time
estimated via radar.
&&Local storm report, Mar 11, 12:37 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1237 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM Tstm Wnd Dmg 2 SSE Oaks 36.14N 94.84W
03/11/2026 Cherokee OK Emergency Mngr
Large tree down on Highway 10. Time
estimated via radar.
&&Special weather statement, Mar 11, 12:38 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1238 AM CDT Wed Mar 11 2026
ARZ010-019-020-029-OKZ069-072-076-110615-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-Adair OK-
Sequoyah OK-Le Flore OK-
1238 AM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...SOUTHWESTERN WASHINGTON...
SEQUOYAH...SOUTHERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES THROUGH
115 AM CDT...
At 1238 AM CDT, Doppler radar indicated a strong thunderstorm over
Moffett, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Alma... Shibley...
Dyer... Brushy...
Kibler... Spiro...
Moffett... Locke...
Odell... Stilwell...
Lonelm... Muldrow...
Short... Gans...
Rudy... Mulberry...
Natural Dam... Devils Den State Park...
Lake Fort Smith... Strickler...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 29.
Interstate 40 in Oklahoma between mile markers 300 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
&&
LAT...LON 3519 9454 3533 9483 3536 9483 3537 9484
3535 9488 3537 9490 3539 9489 3540 9490
3539 9493 3540 9494 3564 9484 3564 9481
3572 9481 3580 9477 3589 9426 3556 9387
TIME...MOT...LOC 0538Z 233DEG 46KT 3539 9448
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:12 PM CDT | Special Weather Statement | TSA | Creek | 63 min |
| Mar 10, 9:28 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Mar 10, 9:56 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Mar 10, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 25 min |
| Mar 10, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 40 min |
| Mar 10, 10:38 PM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Mar 10, 10:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Mar 10, 10:57 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 10, 11:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Mar 10, 11:05 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| Mar 10, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 36 min |
| Mar 10, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 28 min |
| Mar 10, 11:20 PM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa | 40 min |
| Mar 10, 11:23 PM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Mar 10, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Mar 10, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 27 min |
| Mar 10, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 39 min |
| Mar 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Mar 10, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 18 min |
| Mar 10, 11:56 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Mar 11, 12:10 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 50 min |
| Mar 11, 12:23 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 52 min |
| Mar 11, 12:29 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 31 min |
| Mar 11, 12:38 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 11, 12:42 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 8 min |
| Mar 11, 12:58 AM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 32 min |
| Mar 11, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 45 min |
| Mar 11, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 51 min |
| Mar 11, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 13 min |
| Mar 11, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee | 22 hr |
| Mar 11, 1:05 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 40 min |
| Mar 11, 1:27 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Mar 11, 1:28 AM CDT | Special Weather Statement | TSA | Sebastian | 32 min |
| Mar 11, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 51 min |
| Mar 11, 1:39 AM CDT | Tornado Warning | TSA | Crawford, Franklin | 20 min |
| Mar 11, 1:45 AM CDT | Special Weather Statement | TSA | Crawford | 30 min |
| Mar 11, 1:52 AM CDT | Special Weather Statement | TSA | Sebastian | 23 min |
| Mar 11, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 34 min |
| Mar 11, 2:02 AM CDT | Special Weather Statement | TSA | Franklin | 28 min |
| Mar 11, 2:06 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 39 min |
| Mar 11, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.